# SDR ASOA201001814

- Difficulty date: October 2, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 30,064 hours, 26,012 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Fire
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FLT 7128 - FIRE IN APU EXHAUST VISUALLY INSPECTED APU COMPARTMENT AND CONTAINMENT NO DISCREPANCIES NOTED.  OPERATED APU AS PER MAINTENANCE MANUAL CRJ 200 AMM 49-10-00 . OPS CHECK GOOD.
